# SDR YENA20120825588

- Difficulty date: August 25, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N316JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000292
- Aircraft time: 9,463 hours, 5,716 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 3 BUF-JFK, CREW DECLARED EMERGENCY DUE TO BLEED 1 LEAK ILLUMINATED AFTER BRIEFLY ENCOUNTERING ICING CONDITIONS.  NOTE : BLEED 2 WAS ALREADY ON MEL. QRH COMPLETED.  PERFORMED FIM 36-21-00-810-801-A.  FOUND EVENT LOCATION 15.40 CHANNEL 2 11.3 CHANNEL 1.  PERFORMED NVM RESET ALL EVENT LOCATION CLEARED.  PERFORMED OPS CHECK OF NR 1 BLEED SYS.  OPS CHECK OK NO FAULTS NOTED.
